# SDR CALA2024061201779

- Difficulty date: June 1, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 89,767 hours, 19,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T328017
- Condition: Corroded
- Location: Bs 1809-1832
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 001978538. CORROSION ON STRINGER S-36L BETWEEN BS 1809 TO BS 1832 .
